Live Clinical Nutritional Supplement Recall [US]


US FDA RecallUS/Silver Spring: Reaction Nutrition recalls some Live Clinical 90 Caps Nutritional Supplements due to undeclared milk ingredients, a known allergen. FDA: http://ht.ly/oeJjz

Direct link: http://www.fda.gov/Safety/Recalls/ucm366186.htm

Additional information:Live Clinical Nutritional Supplement
The US Food and Drug Administration (“FDA”) reports the following Nutritional Supplements are subject to this recall:

  • Reaction Nutrition Clinical Live Clinical, sold in a white plastic bottle with a white lid. The recalled lot number is “PB0091512” with an expiration date of “08/2014” and a UPC code of “283333900111”. The lot number and expiration date are printed in red ink near the bottom of the individual bottle.

According to the FDA, Live Clinical 90 Caps Nutritional Supplements contain Colostrum, a known milk component and allergen. The Nutritional Supplement does not specify this ingredient on its label nor does it contain a milk ingredient allergen warning.

About Milk Allergies:
For some people, milk (and milk products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Due to modern food manufacturing methods, milk products may not “look” or “sound” like milk. Some examples of foods with milk proteins include artificial butter or cheese flavor; casein or caseinates; curds; ghee; hydrolysates; lactalbumin and lactalbumin phosphate; lactose, lactoglobulin, lactoferrin and lactulose; and finally, rennet (originally, ground calves’ stomach but more often now, by-products of genetically engineered bacteria, mold or yeast).

Anaphylactic Shock could occur in consumers who are allergic to milk or milk ingredients within a very short time, potentially leading to severe injury and/or death. If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

You can learn more about food allergies from the US National Institutes of Health (“NIH”) at: http://1.usa.gov/IZWUlm

___________________________________________________________

Recalls Direct RIN: 2013-2435
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options on the Recalls Direct™ site.
☞ Appreciate this recall notification? Please click on the blue “Like” button below.

%d bloggers like this: